| Model Number |
SC44E GO GO ELITE TRAVELLER 4 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The "date of event" has not been provided.The device has not yet been made available for evaluation.Should further information or the device become available for evaluation, a follow-up report will then be issued.
Event or Problem Description
Alleges riding on the city bus on the scooter.Alleges did not have a seat belt.Alleges when bus turned a corner, consumer fell out of the scooter and hit her head and battery came out.